# SDR UIEA2018031500416

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,190 hours, 18,511 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CLIMATE CONTROL INOPERATIVE.   PERFORMED BITE CHECK ON ZONE CONTROLLER IAW FIM 21-61 FT 803,  NO FAULTS FOUND.   ZONE TEMP VALVE WORK NORMAL FOLLOWS SELECT SWITCH POSITION.   CHECKED ON ECS PAGE IAW AMM 21-50-00,
